# SDR CA030221005

- Difficulty date: February 17, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 16,911 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393213
- Condition: Broken
- Location: Cockpit
- Part time: 11,696 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING, CAPTAINS WINDSHIELD SHATTERED.   TEMP -26, THIS WAS THE ORIGINAL WINDSHIELD.  WINDSHIELD TOTAL TIME 11,696
